# SDR SWIA201438294

- Difficulty date: June 17, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 15,076 hours, 8,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 533
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RIVETS TO BE OUTSIDE LIMITS IAW REO.  TWO RIVETS FORWARD OF FORWARD CARGO BAY DOOR AFT OF BS 533 BETWEEN S23-24L.  RIVETS FORWARD OF CARGO DOOR HANDLE CUT OUT.  PERMANENT REPAIR OF RIVETS AT FWD CARGO BAY DOOR IAW REO.
